My Boyfriend Committed Murder Thanks to Effexor

“(His doctor) cut him off his medication ‘cold turkey’ and put him directly on Buspar.”

 

Hi. I’m very distraught. I desperately need some help. My boyfriend, who had been on 225 mg of Effexor for over a year, started having severe headaches. By the way, I need to mention that this doctor never even did bloodwork on him before putting him on anti-depressants. Steve has always been such a kind caring person. But, my soon to be ex-husband had been stalking us constantly and threatening our lives. Well, after Steve complained of these major headaches to his doctor, the doctor told him to come in for an appointment (which he did). Once there, the doctor never evaluated him. He cut him off his medication “cold turkey” and put him directly on Buspar (which takes weeks to take effect). I never knew that there was such a thing as withdrawals until I started looking for anything I can find to help Steve. You see, one week and one day after being cut off his medication like that, Steve “blacked out” and drove to my soon to be ex husbands house, and shot both my ex and my ex’s mother to death. He doesn’t even remember going there. NOW, he’s in jail, looking at two counts of first-degree murder. From all I’ve found lately, withdrawals from this terrible drug can and does trigger this in people. Plus Steve thought he had the flu. He was very sick for a week after the medication was taken from him. So, he started taking Ny-quill and Tylenol cold and flu. I just found out today that this is a HUGE no with an SSRI in your system. No one told him about ANY of this. I’m so hurt right now. I don’t want Steve to spend the rest of his life in prison (or worse) for something he had no control over. He is only 33, and we were (and still are) engaged. His doctor never warned him of these withdrawals. We didn’t even know they existed. I also found out that my ex was on massive dosages of Paxil, plus two other antianxiety and antidepressants. No wonder he acted so crazy! All that stress plus all the reactions of these medicines HAD to be what made Steve “snap”. I just hope I can help him prove it to the jury and get him acquitted. Now that he has that poison completely out of his system, he is back to being the Steve I know. Hardly anyone, even the guards can believe Steve could do something like that. They always tell me what a nice man he is! I forgot to mention, he is a Christian. He doesn’t believe in violence at all. PLEASE help me to help him. I love him, and my children and I all want him back home, where he belongs. In MY opinion, the makers of Effexor and his doctor are the ones who should go to prison. Steve isn’t the first one this has happened to apparently, and unless someone stops these people from putting dangerous drugs in people’s bodies without informing them of the risks, I’m afraid he won’t be the last one it happens to. I’m sorry I rattled on so long, but I’m desperate. I want my fiancée back! I’m also VERY scared, because MY doctor put ME on Paxil after this. Now that I’ve seen all this stuff about Paxil, as well as Effexor. I’m petrified.

I hope to hear from others who have gone through this nightmare, and maybe offer me a ray of hope for Steve.

Cheryl
sapphire_eyes2@hotmail.com

 

1/16/2002

This is Survivor Story number 48.

Total number of stories in current database is 48

 1,614 total views

A Nurse’s Story: On Paxil, I Lost Interest in Everything.

“Never again, Paxil. Never again.”

 

My story may be of some interest. I am a very active person (golf, tennis, bike rider, walk long distances, roller blade and roller skate). However, starting around Feb. of this year everything changed. I lost interest in everything. I explained to my primary doctor that I have to push my self to do everything even get out of bed (usually and early riser). I had been on medication for diabetes (newly diagnosed), 3-hypertension meds daily, estrogen replacement, eye drops for glaucoma (recently diagnosed) and suddenly I could not function.

I was placed on PAXIL 20-mg daily. Was out of work for 10 weeks, It was recommended that go in to therapy, which I did, my primary doctor along with my therapist stated it was work related, however I was not totally convinced. After listening to them for seven weeks I decided to take things into my own hands, (forgot to mention I am a nurse making nearly $ 60,000 yearly). I decided to stop ALL medication.

Of course, I consulted with my doctor, who never told me the side effects of all these medications as a nurse, when your the patient your the PATIENT, I suffered for three weeks with severe headaches, DIZZINESS, and stomach discomfort, but it was all worth it. I feel wonderful, watching my diet, exciting and enjoying it back to getting up early, back to work enjoying it.

My main point is important to check side effects of medication, so many cause depression and are not compatible, believe the doctor don’t know and the pharmaceutical companies were of little or no help. My plan is start holistic meds along with proper diet, monitor blood sugars, and exercise. NEVER AGAIN PAXIL, NEVER AGAIN, I GOT MY SELF BACK AND I FEEL BRAND NEW THANKS FOR LISTENING

 

Years 2000 and Prior

This is Survivor Story number 58.
Total number of stories in current database is 96

 1,667 total views